# SDR FDEA201006142006

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: A5507854200455
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE ARM; NR 7 BEARINGS 3 EA ARE WORN.  DOTS: Q105; Q106; Q107 REMOVED 3 EA WORN BRG ASSEMBLIES AND INSTALLED 3 EA SERVICABLE BEARING   ASSEMBLIES IAW EA 6-5540-136664 "STABILZERS - VERT. STAB.- RUDDER HINGE ARM   BEARINGS".
